CSN Login
Members Online: 8

You are here

Sore Bones in Feet????? Anyone???

idlehunters's picture
idlehunters
Posts: 1792
Joined: Apr 2009

I have Neuropathy in feet BUT..... that is on the bottom of the feet. I have noticed over the past few weeks that the bones on the top and sides of my feet hurt real bad. They are sore. When I rub them it sometimes makes me gasp. Feels like I have been walking on them for hours. It seems to be getting worse too. Sometimes I have difficulty walking. I do take Neulasta and was wondering if any of you knew if this was a side effect???? I thought it only affected the larger bones... like the hips....which it has never effected those bones. Any input would be greatly appreciated.... thank you!

jennie

eric38's picture
eric38
Posts: 588
Joined: May 2009

I think it`s from all the butt kicking you`ve been doing. Take it easy and give your boot a break. There`s still plenty of time left to kick some butts.

Eric

just4Brooks's picture
just4Brooks
Posts: 988
Joined: Jun 2009

Good Morning Jennie, First off I hope you're Christmas was good and sorry about the foot pain, Sense chemo I have had the worse pain in my hips, legs and sometimes feet. I think mine is just from the chemo but sometimes it hurts so bad I can just cry. I'm thinking you're having the same thing as me. Sometimes for me walking seems to help eventhough it hurts at the time It does seem to help. Also it seems to hurt worse if It's cold. Thank God I live in San Diego!!! I dont know why anyone going through this can live where it gets soo cold?

You look great in your pic!!

Life is funny sometimes
Brooks

idlehunters's picture
idlehunters
Posts: 1792
Joined: Apr 2009

Eric..... hahahahahaha.........Brooks, I am hoping all this chemo stuff will be over soon. Maybe my body will eventually get back to half human anyway! take care and thanks for the compliment on the pic.

Jennie

Julie 44
Posts: 479
Joined: Oct 2008

Talk to your doc and ask if he can give you meds for the pain...I also have chemo induced neuropathy...I am on gabpentin 300..Good luck...JULIE

Nana b's picture
Nana b
Posts: 3045
Joined: May 2009

It's those nerves that are on the side of the bones in your feet...........

ann2008's picture
ann2008
Posts: 119
Joined: Nov 2009

I have neuropathy also in hands and feet. When I sit and relax my feet is when they hurt the worst. Because of the numbness in the feet I think we don't realize that we are walking different than before and are making our muscles and bones work differently also, causing pain. I had the Oxaliplatin and taking Neurontin for it. I can tell a difference if I forget a dose so it must be helping some.

Subscribe to Comments for "Sore Bones in Feet????? Anyone???"